# SDR AALA202402226801

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 71,710 hours, 33,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GRINDING NOISE AT DOOR WHEN ARMING AND DISARMING 2L. MAINTENANCE LUBRICATED 2L DOOR ARMING LEVER.
